MathSciNet Relay Station
MathSciNet bibliographic data
MR1198457 (95a:53111) 53C65 (44A12)
Kurusa, Árpád Support theorems for totally geodesic Radon transforms on constant curvature spaces. Proc. Amer. Math. Soc. 122 (1994), no. 2, 429–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement